Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 8, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Mar 10, 2013, 3:02 AM CDT for 17 counties in Tennessee; 5 counties in Virginia. It took effect at Mar 10, 2013, 7:00 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2013, 3:02 AM CDT (08:02 UTC)
- In effect from
- Mar 10, 2013, 7:00 PM CDT
- Expired
- Mar 11, 2013, 11:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Morristown, TN
All 22 counties
Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Marion County, TN, Monroe County, TN, Morgan County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Russell County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 6 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2875 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS74 KMRX 100802 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 402 AM EDT SUN MAR 10 2013 ...STRONG SOUTH WINDS ACROSS THE MOUNTAINS TONIGHT AND MONDAY... .STRONG SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL DEVELOP THIS EVENING IN THE HIGHER ELEVATIONS OF EAST TENNESSEE. WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT AND INTO MONDAY AFTERNOON. TNZ018-041-043-045-047-072-074-087-102000- /O.NEW.KMRX.WI.Y.0008.130311T0000Z-130311T2000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK 402 AM EDT SUN MAR 10 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT MONDAY. * EVENT...SOUTH WINDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED. * TIMING...WINDS WILL INCREASE THROUGH THIS EVENING...REMAINING STRONG THROUGH TONIGHT AND MONDAY MORNING. WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
4 follow-up statements
634 WWUS74 KMRX 101910 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT SUN MAR 10 2013 ...STRONG SOUTHERLY WINDS TONIGHT AND MONDAY AROUND THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS... .SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF AN APPROACHING COLD FRONT...WITH STRONG WIND GUSTS EXPECTED AROUND THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS. THESE WINDY CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING...AS THIS COLD FRONT SLOWLY MOVES THROUGH THE REGION. TNZ017-040-042-044-046-071-073-086-VAZ002-006-008-110800- /O.EXB.KMRX.WI.Y.0008.130311T0000Z-130312T0400Z/ SULLIVAN-NORTHWEST COCKE-NORTHWEST GREENE-WASHINGTON TN- NORTHWEST CARTER-NW BLOUNT-NORTH SEVIER-NORTHWEST MONROE-WISE- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...NEWPORT... GREENEVILLE...JOHNSON CITY...ELIZABETHTON...MARYVILLE... SEVIERVILLE...MADISONVILLE...WISE...NORTON...LEBANON...ABINGDON 310 PM EDT SUN MAR 10 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT MONDAY NIGHT. * EVENT...SOUTHERLY WINDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 55 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE MOUNTAINS. * TIMING...WINDS INCREASING THIS EVENING...AND CONTINUING THROUGH MONDAY EVENING. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ TNZ012>014-035-081-082-098-110800- /O.EXA.KMRX.WI.Y.0008.130311T0000Z-130311T2000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...DUNLAP...PIKEVILLE...JASPER 310 PM EDT SUN MAR 10 2013 /210 PM CDT SUN MAR 10 2013/ ...WIND ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 4 PM EDT /3 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 4 PM EDT /3 PM CDT/ MONDAY. * EVENT...SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 50 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE CUMBERLAND PLATEAU. * TIMING...WINDS INCREASING THIS EVENING...AND CONTINUING THROUGH MONDAY AFTERNOON. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ TNZ018-041-043-045-047-072-074-087-110800- /O.EXT.KMRX.WI.Y.0008.130311T0000Z-130312T0400Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK 310 PM EDT SUN MAR 10 2013 ...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT MONDAY NIGHT... * EVENT...SOUTHERLY WINDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 55 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE MOUNTAINS. * TIMING...WINDS INCREASING THIS EVENING...AND CONTINUING THROUGH MONDAY EVENING. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ DMG
320 WWUS74 KMRX 110712 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 312 AM EDT MON MAR 11 2013 ...STRONG SOUTHERLY WINDS TONIGHT AND MONDAY AROUND THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS... .SOUTHERLY WINDS WILL BE STRONG AND GUSTY TODAY AHEAD OF AN APPROACHING COLD FRONT AROUND THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS. THESE WINDY CONDITIONS WILL CONTINUE THROUGH THE EVENING...AS THIS COLD FRONT SLOWLY MOVES THROUGH THE REGION. TNZ017-018-040>047-071>074-086-087-VAZ002-006-008-111515- /O.CON.KMRX.WI.Y.0008.000000T0000Z-130312T0400Z/ SULLIVAN-JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- NORTHWEST MONROE-SOUTHEAST MONROE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY... ERWIN...ELIZABETHTON...ROAN MOUNTAIN...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...MADISONVILLE...COKER CREEK...WISE... NORTON...LEBANON...ABINGDON 312 AM EDT MON MAR 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * EVENT...SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 50 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE MOUNTAINS. * TIMING...STRONG WINDS WILL CONTINUE THROUGH TODAY...AND DIMINISH IN THE EVENING. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ TNZ012>014-035-081-082-098-111515- /O.CON.KMRX.WI.Y.0008.000000T0000Z-130311T2000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...DUNLAP...PIKEVILLE...JASPER 312 AM EDT MON MAR 11 2013 /212 AM CDT MON MAR 11 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS AFTERNOON... * EVENT...SOUTHERLY WINDS BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING...AND BEGIN TO DIMINISH IN THE AFTERNOON. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$
677 WWUS74 KMRX 111329 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 929 AM EDT MON MAR 11 2013 ...STRONG SOUTHERLY WINDS TODAY AROUND THE MOUNTAINS AND ADJACENT FOOTHILLS... .SOUTHERLY WINDS WILL BE STRONG AND GUSTY TODAY AHEAD OF AN APPROACHING COLD FRONT AROUND THE MOUNTAINS AND ADJACENT FOOTHILLS. THE WINDY CONDITIONS WILL CONTINUE THROUGH THE EVENING...AS THIS COLD FRONT SLOWLY MOVES THROUGH THE REGION. TNZ017-018-040>047-071>074-086-087-VAZ002-006-008-112130- /O.CON.KMRX.WI.Y.0008.000000T0000Z-130312T0400Z/ SULLIVAN-JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- NORTHWEST MONROE-SOUTHEAST MONROE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY... ERWIN...ELIZABETHTON...ROAN MOUNTAIN...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...MADISONVILLE...COKER CREEK...WISE... NORTON...LEBANON...ABINGDON 929 AM EDT MON MAR 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * EVENT...SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 50 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE MOUNTAINS. * TIMING...STRONG WINDS WILL CONTINUE THROUGH TODAY...AND DIMINISH IN THE EVENING. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ TNZ012>014-035-081-082-098-112000- /O.CON.KMRX.WI.Y.0008.000000T0000Z-130311T2000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...DUNLAP...PIKEVILLE...JASPER 929 AM EDT MON MAR 11 2013 /829 AM CDT MON MAR 11 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT /3 PM CDT/ THIS AFTERNOON... * EVENT...SOUTHERLY WINDS BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING...AND BEGIN TO DIMINISH IN THE AFTERNOON. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$
594 WWUS74 KMRX 111937 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 337 PM EDT MON MAR 11 2013 ...STRONG SOUTHERLY WINDS THIS EVENING AROUND THE MOUNTAINS AND ADJACENT FOOTHILLS... .SOUTHERLY WINDS WILL CONTINUE TO BE STRONG AND GUSTY AHEAD OF AN APPROACHING COLD FRONT AROUND THE MOUNTAINS AND ADJACENT FOOTHILLS. THE WINDY CONDITIONS WILL CONTINUE THROUGH THE EVENING...AS THIS COLD FRONT SLOWLY MOVES THROUGH THE REGION. TNZ012>014-035-081-082-098-112045- /O.CAN.KMRX.WI.Y.0008.000000T0000Z-130311T2000Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-SEQUATCHIE-BLEDSOE-MARION- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG...DUNLAP...PIKEVILLE...JASPER 337 PM EDT MON MAR 11 2013 /237 PM CDT MON MAR 11 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. AS THE COLD FRONT APPROACHES THE AREA...WINDS HAD DIMINISHED ACROSS THE ADVISED AREA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ TNZ017-018-040>047-071>074-086-087-VAZ002-006-008-120345- /O.CON.KMRX.WI.Y.0008.000000T0000Z-130312T0400Z/ SULLIVAN-JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS- NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI- NORTHWEST CARTER-SOUTHEAST CARTER-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- NORTHWEST MONROE-SOUTHEAST MONROE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... NEWPORT...COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY... ERWIN...ELIZABETHTON...ROAN MOUNTAIN...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...MADISONVILLE...COKER CREEK...WISE... NORTON...LEBANON...ABINGDON 337 PM EDT MON MAR 11 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * EVENT...SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 50 MPH...ESPECIALLY NEAR THE FOOTHILLS OF THE MOUNTAINS. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EVENING...AND DIMINISH TOWARDS MIDNIGHT. * IMPACTS...TREE LIMBS OR WEAKENED TREES MAY BE BLOWN DOWN. UNSECURED OUTDOOR OBJECTS MAY BE OVERTURNED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. && $$ MJB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 9, 11:25 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 9, 11:25 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1225 AM EST SUN MAR 10 2013 .AVIATION... VFR CONDITIONS ARE FORECAST THROUGH THE TAF PERIOD...HOWEVER THE MAIN AVIATION CONCERN THROUGH THE PERIOD WILL BE WINDS AT CHA. OBSERVATIONS OVER NRN AL AND MIDDLE TN SHOW WINDS RAPIDLY INCREASING WITH HEIGHT FROM THE SURFACE TO 2000 FT...SO WILL CARRY LLWS AT CHA OVERNIGHT. IN THE MORNING...GUSTY WINDS WILL DEVELOP AT THE SURFACE AS THESE STRONGER WINDS ALOFT MIX DOWN. THE LOW LEVEL JET WILL TRANSLATE EAST SUNDAY NIGHT...AND LLWS MAY BE POSSIBLE AT TYS AND TRI AS WELL. HOWEVER...WILL NOT MENTION IT IN THE TAFS YET DUE TO LOW CONFIDENCE THIS FAR OUT. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DGS
Hazardous weather outlook, Mar 10, 1:56 AM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 356 AM EDT SUN MAR 10 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-110800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 356 AM EDT SUN MAR 10 2013 /156 AM CST SUN MAR 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... STRONG WINDS WILL DEVELOP THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SOUTH WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 50 MPH IN THE HIGHER ELEVATIONS OF EAST TENNESSEE. THE WINDY CONDITIONS ARE EXPECTED TO CONTINUE INTO MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Tennessee, 2013Wind Advisories in Virginia, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.